# SDR DL73K010534

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizotal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT AND RT HORIZONTAL STABILIZER  ATTACH FITTINGS ON BOTH THE BORES AND FACES. THE CORROSION WAS REMOVED AND NEW BUSHINGS INSTALLED PER 397372-14 AT HMV.
